Preemptive scheduling on uniform parallel machines with controllable job processing times

Shaklevich, N.V. and Strusevich, V.A. (2008) Preemptive scheduling on uniform parallel machines with controllable job processing times. Algorithmica 51, 51 (4). pp. 451-473. ISSN 1432-0541

Abstract

Metadata

Copyright, Publisher and Additional Information: © Springer Science+Business Media, LLC 2007.
Keywords: Uniform parallel machine scheduling, Controllable processing times, Generalized polymatroid, Maximum flow
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Mrs Irene Rudling
Date Deposited: 20 Jan 2009 10:27
Last Modified: 01 May 2015 22:33
Published Version: http://dx.doi.org/10.1007/s00453-007-9091-9
Status: Published
Publisher: Springer Science + Business Media LLC 2007
Refereed: Yes
Identification Number: 10.10007/s00453-0079091-9

Download

Filename: Algorithmica2008.pdf

Description: published version

Request a copy

Share / Export

Statistics